Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2013, vol. 17, br. 1, str. 79-87
Some common fixed point theorems for converse commuting mappings via implicit relation
(naslov ne postoji na srpskom)
aSchool of Science, Sichuan University of Science and Engineering, Zigong, Sichuan, China
bNear Nehru Training Centre, Nai Basti, Bijnor, Uttar Pradesh, India
cGovernment Degree College, Champawat, Uttarakhand, India

e-adresastellalwp@163.com, sun.gkv@gmail.com
Ključne reči: t-norm; Menger space; converse commuting mappings; implicit relation; fixed point
Sažetak
(ne postoji na srpskom)
In this paper, we utilize a class of implicit function studied by Imdad et al. [Some common fixed point theorems in Menger PM spaces, Fixed Point Theory Appl. Vol. 2010, Article ID 819269, 14 pages] and prove a common fixed point theorem for converse commuting mappings in Menger space. We give an example which demonstrate the validity of the hypotheses and degree of generality of our main result.
Reference
Akkouchi, M., Popa, V. (2010) Well-posedness of fixed point problem for mappings satisfying an implicit relation. Demonstratio Math., 43(4): 923
Akkouchi, M., Popa, V. (2011) Well-posedness of fixed point problem for a multifunction satisfying an implicit relation. Mathematica Moravica, vol. 15, br. 2, str. 1-9
Chauhan, S., Pant, B.D. (2013) Fixed points of weakly compatible mappings using common (E. A) like property. Le Matematiche, vol. LXVIII, (I), 99-116
Chauhan, S., Sahper, H. (2013) Common Fixed Point Theorems for Conversely Commuting Mappings Using Implicit Relations. Journal of Operators, 2013: 1-5
Chauhan, S., Khan, A.M., Sintunavarat, W. (2013) Fixed pointsof converse commuting mappings using an implicit relation. Honam Mathematical Journal, 35(2): 109-117
Imdad, M., Tanveer, M., Hasan, M. (2010) Some Common Fixed Point Theorems in Menger PM Spaces. Fixed Point Theory and Applications, 2010(1): 819269
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J Math. Math. Sci., 9, 4, 771-779
Jungck, G., Rhoades, B.E. (1998) Fixed points for set-valued functions without continuity. Indian J. Pure Appl. Math, 29(3), 227-238
Kumar, S., Pant, B.D. (2010) Common fixed point theorems in probabilistic metric spaces using implicit relation and property (E. A). Bull. Allahabad Math. Soc., 25 (2): 223-235
Liu, Q., Hu, X. (2005) Some new common fixed point theorems for converse commuting multivalued mappings in symmetric spaces with applications. Nonlinear Analysis Forum, 10(1), 97-104
Lu, Z. (2002) On common fixed points for converse commuting self maps on a metric spaces. Acta Anal. Funct. Appl, 4(3), 226-228
Menger, K. (1942) Statistical metrics. Proc Natl Acad Sci USA, 28, 535-537
Miheţ, D. (2009) A note on a common fixed point theorem in probabilistic metric spaces. Acta Mathematica Hungarica, 125(1-2): 127-130
Mishra, S.N. (1991) Common fixed points of compatible mappings in PM-spaces. Math. Japon, 36, 283-289
Pant, B.D., Chauhan, S. (2011) A contraction theorem in Menger space. Tamkang J. Math., 42(1): 59
Pant, B.D., Chauhan, S. (2011) Common fixed point theorems for two pairs of weakly compatible mappings in Menger spaces and fuzzy metric spaces. Sci. Stud. Res. Ser. Math. Inform., 21(2), 81-96
Pant, B.D., Chauhan, S., Alam, Q. (2011) Common fixed point theorem in probabilistic metric space. Kragujevac Journal of Mathematics, vol. 35, br. 3, str. 463-470
Pant, B.D., Chauhan, S. (2011) Common fixed point theorem for occasionally weakly compatible mappings in Menger space. Surv. Math. Appl., (6): 1-7
Pathak, H.K., Verma, R.K. (2009) Integral type contractive condition for converse commuting mappings. Internat. J. Math. Anal. (Ruse), 3 (24): 1183-1190
Pathak, H.K., Verma, R.K. (2009) An integral type implicit relation for converse commuting maps. Internat. J. Math. Anal, (Ruse), 3, (24), 1191-1198
Popa, V. (1999) A fixed point theorem for mapping in d-complete topological spaces. Math. Moravica, (3): 43-48
Popa, V. (2000) A general coincidence theorem for compatible multivalued mappings satisfying an implicit relation. Demonstratio Math., 33, 159-164
Popa, V. (2001) Some fixed point theorems for weakly compatible mappings. Radovi Mat, 10, 2, 245-252
Popa, V. (2007) On Frigon-Granas type multifunctions satisfying an implicit relation. Demonstratio Math., 40 (4): 907-912
Popa, V., Imdad, M., Ali, J. (2010) Using implicit relations to prove unified fixed point theorems in metric and 2-metric spaces. Bull. Malays. Math. Sci. Soc., 33 (1): 105-120
Popa, V., Turkoǧlu, D. (1998) Some fixed point theorems for hybrid contractions satisfying an implicit relation. Stud. Cercet. Ştinţ. Ser. Math. Univ. Bacǎu, No. 8, 75-86
Popa, V. (2007) A general fixed point theorem for converse commuting multivalued mappings in symmetric spaces. Filomat, vol. 21, br. 2, str. 267-271
Saadati, R., O'regan, D., Vaezpour, S.M., Kim, J.K. (2009) Generalized distance and common fixed point theorems in Menger probabilistic metric spaces. Bull. Iranian Math. Soc., 35 (2): 97-117
Schweizer, B., Sklar, A. (1960) Statistical metric spaces. Pacific Journal of Mathematics, 10, 313-334
Sehgal, V.M., Bharucha-Reid, A.T. (1972) Fixed points of contraction mappings on probabilistic metric spaces. Math. Systems Theory / MST, 6, 97-102
Sumitra, C.R., Khan, M.A. (2011) Common fixed point theorems for converse commuting maps in fuzzy metric spaces. Internat. Math. Forum, 6 (37): 1845-1851
Wang, P.P., Chuan, X.Z. (2011) Common fixed point theorems for converse commuting mappings in an M-PM space, (Chinese). Acta Anal. Funct. Appl., 13 (3): 332-336
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1301079L
objavljen u SCIndeksu: 20.03.2014.

Povezani članci